Compartment syndrome caused by a properly functioning infusion pump.

Published

Journal Article

Compartment syndrome caused by an infiltrated intravenous catheter has been previously reported, but there are no reports of compartment syndrome caused by fluids and/or medications dispensed by a properly functioning drug infusion pump. A case in which a commonly used drug infusion pump delivered propofol and remifentanil under high pressure, leading to compartment syndrome, is presented.

Full Text

Duke Authors

Cited Authors

  • Bebawy, JF; Gupta, DK; Koht, A

Published Date

  • March 2011

Published In

Volume / Issue

  • 23 / 2

Start / End Page

  • 134 - 136

PubMed ID

  • 21377078

Pubmed Central ID

  • 21377078

Electronic International Standard Serial Number (EISSN)

  • 1873-4529

Digital Object Identifier (DOI)

  • 10.1016/j.jclinane.2009.11.006

Language

  • eng

Conference Location

  • United States